MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. 10 PNL INTEGRATED CUP W/ADULT; DRUG SCREEN TEST

ALERE SAN DIEGO, INC. 10 PNL INTEGRATED CUP W/ADULT; DRUG SCREEN TEST
Model Number DUE-1107
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Retention devices for the reported lot were tested with in-house drug-free donor urine.All devices were read at 5 minutes and yielded expected negative results.Manufacturing batch records of the final-product, relevant product components, and quality control release data were reviewed.No relevant non-conformances, deviations, or abnormalities were found.All quality control specifications were met.Retention products performed as expected during in-house testing and could not replicate the reported complaint.Complaints are tracked and trended on a monthly basis.This product provides only a qualitative preliminary analytical result.A secondary analytical method must be used to obtain a confirmed result.Gas chromatography/mass spectrometry (gc/ms) is the preferred confirmatory method.Per the package insert, there is a possibility that interfering substances in the urine specimen may cause erroneous results.Please refer to the "cross-reactivity" section within the performance characteristics portion of the package insert for a list of evaluated substances.A positive result might be obtained from certain foods or food supplements.
 
Event or Problem Description
It was reported that on an unspecified date, the patient was tested on the 10 pnl integrated cup device and received a false positive cocaine (coc) result.Confirmation lab testing was performed.No further information would be provided.

Brand Name
10 PNL INTEGRATED CUP W/ADULT
Common Device Name
DRUG SCREEN TEST
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key8819020
Report Number2027969-2019-00173
Device Sequence Number321315
Product Code DIO
UDI-Device Identifier10858945006284
UDI-Public(01)10858945006284(17)200930(10)DOA8100040
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberDUE-1107
Device Lot NumberDOA8100040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1